Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 105, NWS New Orleans, LA

October 1, 2012Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Oct 1, 2012, 10:22 AM CDT for Harrison County, Mississippi. It took effect at Oct 2, 2012, 1:51 AM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2012, 10:22 AM CDT (15:22 UTC)
In effect from
Oct 2, 2012, 1:51 AM CDT
Expired
Oct 3, 2012, 9:00 AM CDT
In force
31 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River above Gulfport (GLFM6).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481521, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WGUS44 KLIX 011522
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1022 AM CDT MON OCT 1 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

THE WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-022122-
/O.NEW.KLIX.FL.W.0105.121002T0234Z-121004T0600Z/
/GLFM6.1.ER.121002T0234Z.121002T1800Z.121004T0000Z.NO/
1022 AM CDT MON OCT 1 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WOLF RIVER ABOVE GULFPORT.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT  7:00 AM MONDAY THE STAGE WAS 5.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
  THIS EVENING.  THE RIVER IS EXPECTD TO CONTINUE RISING UNTIL CRESTING 
  AT AROUND 9.0 FEET BY EARLY TOMORROW AFTERNOON.  THE RIVER IS 
  EXPECTED TO FALL BELOW FLOOD STAGE BY LATE WEDNESDAY EVENING. 
* IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP
  WATER ON THE EAST BRIDGE APPROACH
* IMPACT...AT 8.0 FEET...BELLS FERRY ROAD WILL BEGIN TO FLOOD. THERE 
  WILL BE WATER OVER THE ACCESS ROAD JUST UPSTREAM OF THE BRIDGE AND 
  THE ROAD WILL BECOME IMPASSABLE VERY QUICKLY.

$$
3 follow-up statements
675 
WGUS84 KLIX 020057
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
757 PM CDT MON OCT 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
  THE WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-030657-
/O.EXT.KLIX.FL.W.0105.121002T0651Z-121003T1930Z/
/GLFM6.1.ER.121002T0651Z.121002T1800Z.121003T1330Z.NO/
757 PM CDT MON OCT 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER ABOVE GULFPORT.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON.
* AT 6:45 PM MONDAY THE STAGE WAS 7.0 FEET. 
* MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER 
  MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 9.0 FEET BY TOMORROW 
  AFTERNOON. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP
  WATER ON THE EAST BRIDGE APPROACH.
* IMPACT...AT 8.0 FEET...BELLS FERRY ROAD WILL BEGIN TO FLOOD. THERE 
  WILL BE WATER OVER THE ACCESS ROAD JUST UPSTREAM OF THE BRIDGE AND 
  THE ROAD WILL BECOME IMPASSABLE VERY QUICKLY.

$$

98/SO
698 
WGUS84 KLIX 021313
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
813 AM CDT TUE OCT 2 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
THE WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-031845-
/O.EXT.KLIX.FL.W.0105.000000T0000Z-121003T1845Z/
/GLFM6.1.ER.000000T0000Z.121002T1800Z.121003T1245Z.NO/
813 AM CDT TUE OCT 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER ABOVE GULFPORT.
* UNTIL WEDNESDAY AFTERNOON.
* AT  7:00 AM TUESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING
  AT AROUND 9.0 FEET BY EARLY THIS AFTERNOON. THE RIVER IS EXPECTED
  TO FALL BELOW FLOOD STAGE BY MID MORNING TOMORROW. 
* IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP
  WATER ON THE EAST BRIDGE APPROACH
* IMPACT...AT 8.0 FEET...BELLS FERRY ROAD WILL BEGIN TO FLOOD. THERE 
  WILL BE WATER OVER THE ACCESS ROAD JUST UPSTREAM OF THE BRIDGE AND 
  THE ROAD WILL BECOME IMPASSABLE VERY QUICKLY.

$$
329 
WGUS84 KLIX 030040
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
740 PM CDT TUE OCT 2 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
  THE WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-031400-
/O.EXT.KLIX.FL.W.0105.000000T0000Z-121003T1400Z/
/GLFM6.1.ER.000000T0000Z.121003T0600Z.121003T0800Z.NO/
740 PM CDT TUE OCT 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER ABOVE GULFPORT.
* UNTIL WEDNESDAY MORNING.
* AT 7:00 AM TUESDAY THE RIVER WAS ESTMATED AT 8.5 FEET.
* THE FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW STAGE BY EARLY 
  TOMORROW MORNING. 
* IMPACT...AT 8.0 FEET...BELLS FERRY ROAD WILL BEGIN TO FLOOD. THERE 
  WILL BE WATER OVER THE ACCESS ROAD JUST UPSTREAM OF THE BRIDGE AND 
  THE ROAD WILL BECOME IMPASSABLE VERY QUICKLY.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Oct 1, 9:35 AM CDT, 47 minutes earlier.

Area forecast discussion, Oct 1, 9:35 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
935 AM CDT MON OCT 1 2012

.UPDATE...

.SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. A MUCH DRIER AND STABLE
AIRMASS WITH A PW OF 1.15 INCHES AND AN LI OF -3.8. AN OVERCAST
STRATUS DECK OF CLOUDS IN PLACE BETWEEN 2000-3000 FEET ASL WHERE
DEWPOINT DEPRESSIONS ARE AROUND ZERO DEGREES. A VERY DRY AIR MASS
IN PLACE ABOVE 700 MB. TEMPERATURES EXPECTED TO REMAIN IN THE
UPPER 60S TO NEAR 70 THROUGHOUT THE DAY WITH AN OVERCAST CLOUD
DECK REMAINING IN PLACE AND 850 MB TEMPERATURES OF ONLY 50 DEGREES
FAHRENHEIT, A BRISK WESTERLY FLOW IN THE LOWEST LEVELS WITH A
STRONG SOUTHWESTERLY FLOW IN PLACE IN THE MIDDLE TO UPPER LEVELS.
A STRONG 72 KNOT SOUTHWESTERLY JET IN PLACE AT 225 MB.

&&

.PREV DISCUSSION... /ISSUED 732 AM CDT MON OCT 1 2012/

UPDATE...

COLD FRONT IS EXITING THE MISSISSIPPI COASTAL COUNTIES AND IS
ALREADY SOUTH OF BOOTHVILLE. COLDER AIR IS BECOMING ENTRENCHED
OVER THE AREA. WITH LOW CLOUDS IN PLACE...HAVE LOWERED MAX
TEMPERATURES ACROSS MOST AREAS TODAY. GRIDS AND PUBLIC PRODUCTS
HAVE BEEN UPDATED ALREADY. 35

PREV DISCUSSION... /ISSUED 343 AM CDT MON OCT 1 2012/

SYNOPSIS...

COLD FRONT PASSING THROUGH SLIDELL AND NEW ORLEANS AS THIS
DISCUSSION IS BEING TYPED. SOME VERY LIGHT SHOWERS IMMEDIATELY IN
ADVANCE OF THE FRONT...WITH A 10-15 DEGREE DROP IN TEMPERATURES
WITHIN AN HOUR OR SO BEHIND THE FRONT. TEMPERATURES RANGING FROM
THE UPPER 70S ALONG THE MISSISSIPPI COAST...TO AROUND 60 IN
EXTREME NORTHWESTERN SECTIONS UNDER MOSTLY CLOUDY SKIES.

SHORT TERM...

FRONT WILL CONTINUE EASTWARD THIS MORNING AND SHOULD BE INTO
WESTERN ALABAMA BY SHORTLY AFTER SUNRISE. UPPER TROF WILL REMAIN
IN THE AREA...PROBABLY UNTIL ABOUT WEDNESDAY. MOISTURE TRAPPED
UNDER THE FRONTAL INVERSION WILL TEND TO KEEP SKIES MOSTLY CLOUDY
TODAY...AND THIS TREND SHOULD CONTINUE FOR MUCH OF TUESDAY. COULD
BE A FEW SPRINKLES OF RAIN TODAY...SO WILL MAINTAIN LOW POPS IN
THE FORECAST...BUT AMOUNTS SHOULD NOT BE MUCH MORE THAN A FEW
HUNDREDTHS OF AN INCH. WILL SEE A DECREASE IN CLOUDINESS WEDNESDAY
AS TROF LIFTS OUT.

HIGH TEMPERATURE FORECAST FOR TODAY WILL BE A TRICKY PROPOSITION
WITH THE FRONT MOVING THROUGH. CLOUD COVER SHOULD LIMIT POST
FRONTAL RECOVERY...GIVING US THE COOLEST DAY IN SEVERAL MONTHS.
WILL ALSO TRIM A COUPLE DEGREES OFF GUIDANCE HIGHS FOR TUESDAY.
WEDNESDAY GUIDANCE TEMPERATURES DO LOOK REASONABLE. 35

LONG TERM...

AFTER DEPARTURE OF UPPER TROF...FLOW BECOMES ZONAL FOR THE
REMAINDER OF THE WEEK. SURFACE HIGH SETTLES IN OVER SOUTHEASTERN
STATES KEEPING THE AREA DRY. NORTHERN STREAM SHORTWAVE BRINGS A
FRONT THROUGH OVER THE WEEKEND...GFS SAYS SATURDAY...ECMWF SAYS
SUNDAY FOR TIMING. WILL MAINTAIN GFS TIMING. SYSTEM WILL BE
MOISTURE STARVED AND ONLY BRING SLIGHTLY COOLER WEATHER.

THE DRIER AIR WILL BRING LARGER DIURNAL TEMPERATURE RANGES THAN
NORMAL TO THE AREA. OVERNIGHT LOWS WILL BE NEAR NORMAL AND HIGHS
ABOVE NORMAL. 35

AVIATION...

COLD AIR STRATUS EXPECTED TO MAINTAIN IFR TO MVFR CEILINGS AT ALL
TERMINALS NEXT 24 TO 36 HOURS AS UPPER LOW AND PERSISTENT TROUGHING
TAKES PLACE TO THE WEST OF THE FORECAST AREA. EXPECTING ONLY GRADUAL
IMPROVEMENTS THROUGH TUESDAY WITH PERHAPS A BREAKOUT TO SCT-BKN MVFR
STRATOCUMULI DECK WEDNESDAY BEFORE TRENDING TO GENERAL VFR
CONDITIONS WEDNESDAY NIGHT. 24/RR

MARINE...

SMALL CRAFT ADVISORY CRITERIA WINDS AND SEAS TODAY AS WINDS
RESPOND TO 999 MB LOW PRESSURE CENTER OVER CENTRAL MISSISSIPPI AND
ASSOCIATED DRY AIR/COLD AIR ALOFT ADVECTION TODAY. WINDS AND SEAS
SHOULD LOWER AS SURFACE LOW PULLS AWAY TO THE NE LATER TODAY BUT
MAINTAIN ISALLOBARIC INSTABILITY DUE TO UPPER TROUGH HOLDING BACK
AND DEEPENING THROUGH WEDNESDAY. SHOULD BE ABLE TO LOWER SCA THIS
EVENING AS COLD AIR ADVECTION WILL BE LIMITED. WINDS AND SEAS ARE
THEN EXPECTED TO BECOME QUITE LIGHT WEDNESDAY THROUGH END OF WEEK
AS RIDGING TAKES PLACE ALOFT AND WEAK SURFACE HIGH DEVELOPS OVER
THE GULF. 24/RR

DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...MONITORING MINOR RIVER FLOODING
             HURRICANE ISAAC RECOVERY SUPPORT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  67  54  73  51 /  30  10  10  10
BTR  67  55  78  55 /  20  10  10  10
ASD  67  58  79  58 /  30  10  10  10
MSY  67  60  78  62 /  20  10  10  10
GPT  68  59  77  59 /  30  10  10  10
PQL  75  60  77  58 /  30  10  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Oct 1, 4:27 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
427 AM CDT MON OCT 1 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-020100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
427 AM CDT MON OCT 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT OVER ALL COASTAL WATERS AND
TIDAL LAKES TODAY FOR WINDS OF 20 TO 25 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.